# SDR UPS 803254

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corrosion
- Location: Fs 1179
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN S2 CHECK, MAINTENANCE FOUND CORROSION ON AT FITTING, FS 1179, LONGERON 33R.  REPLACED FITTING PER SRM 53-2-0.
